Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: post cycle acne

  1. #1
    Dank1447's Avatar
    Dank1447 is offline Junior Member
    Join Date
    Aug 2002
    Location
    Illinois
    Posts
    146

    post cycle acne

    been 3 weeks since the end of my cycle and the acne is still here. wtf is going on. before cycle had no acne, been on monocycline and retin a for two years. think i need to change medication or wait a little longer? any ideas?

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    give it a little longer, if things dont change maybe see your dermatologist...i harldy get any acne during cycle but plenty a few weeks after, especially during clomid therapy, give it some time bro, good luck

  3. #3
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    I get the same thing. None while I'm on but a shit load as soon as I stop. Mine last about a month after my clomid so give it time

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •